# SDR 07FDEA02317

- Difficulty date: June 28, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 49,008 hours, 8,971 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: AEA70511
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR LANDING GEAR, LT TRUNNION FITTING MATING SURFACE FOUND CORRODED AFTER PILLOW BLOCK REMOVAL.  [07-10-07]  REMOVED AND FOUND WITHIN   LIMITS AS   PER SRM 53-40-00 FIG. 16 VOL.I. FWD SIDE - ORIGINAL THICKNESS: 2.536"; MATERIAL REMOVED:   0.044" REMAINING THICKNESS:  2.492"; MIN. THICKNESS: 2.430".   AFT SIDE - ORIGINAL THICKNESS: 2.534"; MAT'L REMOVED: 0.046"; REMAINING THICKNESS:   2.488";   MIN. THICKNESS: 2.430". REWORK AREA REPROTECTED AS PER SRM 51-20-00 VOL.II.REPAIR   CLASSIFIED AS MAJOR AS PER FEDEX GMM 6-2-100.
